# SDR CA140305005

- Difficulty date: February 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,340 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Failed
- Location: Mlg Tire
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUNWAY AS INSTRUCTED.  THE ACFT STOPPED.  WHEN APPLIED POWER THE ACFT WAS PULLING TO ONE SIDE. THE CREW REALIZED THERE WAS A FLAT TIRE. MAINTENANCE REPLACED THE MAIN WHEEL ASSY ON THE TAXIWAY AND THE ACFT RETURNED BACK TO BASE.  DISASSEMBLY THE TUBE WAS FOUND TO BE FAILED. THERE WAS NO SIGNS OF EXTERNAL DAMAGE ON THE TIRE. THIS TUBE AND THE FLEET HAD PREVIOUSLY CHANGED FROM ONE MFG TO ANOTHER MFG DUE TO FAILURES OF THOSE TYPES. TUBES ARE REPLACED EVERY SECOND TIRE CHANGE AS A PRACTICE, AND THIS WAS THE SECOND TIRE WITH THIS TUBE. THE FLEET WILL BE MONITORED GOING FORWARD.
